Alert archive / Alabama / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 9, 2024, 2:28 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 2:28 AM CST (08:28 UTC)
- Expired
- Jan 9, 2024, 3:15 AM CST
- In force
- 47 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 138 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 8:42 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 696 m²/s²
- 0-3 km storm-relative helicity
- 841 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094
WUUS54 KMOB 090828
SVRMOB
ALC025-099-131-090915-
/O.NEW.KMOB.SV.W.0013.240109T0828Z-240109T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
228 AM CST Tue Jan 9 2024
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Monroe County in south central Alabama...
East central Clarke County in southwestern Alabama...
Southeastern Wilcox County in south central Alabama...
* Until 315 AM CST.
* At 227 AM CST, a severe thunderstorm was located 11 miles southwest
of Vredenburgh, or 16 miles northwest of Monroeville, moving
northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Camden, Vredenburgh, and Pine Apple.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 700 AM CST for south central
and southwestern Alabama.
&&
LAT...LON 3208 8719 3207 8719 3206 8718 3205 8718
3205 8686 3196 8686 3196 8691 3191 8691
3159 8752 3173 8762 3210 8723
TIME...MOT...LOC 0827Z 231DEG 56KT 3172 8748
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
RD1 follow-up statement
492
WWUS54 KMOB 090849
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
249 AM CST Tue Jan 9 2024
ALC025-099-090858-
/O.CAN.KMOB.SV.W.0013.000000T0000Z-240109T0915Z/
Monroe AL-Clarke AL-
249 AM CST Tue Jan 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MONROE AND EAST
CENTRAL CLARKE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CST for south central
Alabama.
LAT...LON 3208 8719 3205 8718 3205 8688 3183 8721
3183 8733 3189 8744 3210 8723
TIME...MOT...LOC 0848Z 222DEG 46KT 3193 8726
$$
ALC131-090915-
/O.CON.KMOB.SV.W.0013.000000T0000Z-240109T0915Z/
Wilcox AL-
249 AM CST Tue Jan 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CST
FOR SOUTHEASTERN WILCOX COUNTY...
At 248 AM CST, a severe thunderstorm was located 4 miles southeast of
Camden, moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Camden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CST for south central
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 8719 3205 8718 3205 8688 3183 8721
3183 8733 3189 8744 3210 8723
TIME...MOT...LOC 0848Z 222DEG 46KT 3193 8726
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 11:52 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Jan 8, 11:52 PM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1152 PM CST Mon Jan 8 2024
...New AVIATION...
.AVIATION...
(06Z TAFS)
Issued at 1152 PM CST Mon Jan 8 2024
High impact aviation conditions are expect through the forecast
period as a strong system progresses across the area. Prevailing
IFR to low-end MVFR ceilings will occur overnight, along with
strong southeast and then southerly winds sustained around 25 to
30 knots gusts to 45 knots. Wind gusts along and south of I-10
could approach 50 knots. Strong to severe storms will be possible
overnight as a cold front moves across the area. Strong winds in
excess of 70 mph and tornadoes will be possible with these storms
along with reduced visibilities. Southerly low-level wind shear
will be significant overnight with about 55-70 knots at 2000 ft.
Conditions will improve early Tuesday morning with a return to VFR
conditions as the front moves through and winds turn westerly.
/22
&&
.PREV DISCUSSION... /issued 1050 PM CST Mon Jan 8 2024/
..New UPDATE...
UPDATE...
Issued at 1050 PM CST Mon Jan 8 2024
The lull in deeper convection is about to come to an end as we are
set to ramp-up for a more persistent severe weather threat through
the remainder of the night. We are continuing to monitor the
radar trends, and we are now seeing the onset of shallow
convection over the Gulf and increasing deeper convection across
southeast MS as the upper dynamics increase from west to east. The
current position of the warm front extends from Hattiesburg MS
eastward across Perry and Greene counties, and then southeastward
across central Mobile and southern Baldwin counties.
Once the deeper convection begins late this evening, most areas
will be under a severe storm threat (damaging winds, large hail,
and potential long-track tornadoes) as the front continues to lift
northward and shift toward the east in this highly-sheared
environment. Surface-based Cape values have risen to between
1000-1500 J/KG along and southwest of the warm front. These values
are expected to slightly increase and shift more toward the
northeast overnight. We should see values climb as high as 2000
J/KG closer to the coast later tonight. A Tornado Watch remains in
effect for our entire warning area through 7 AM Tuesday morning.
/22
PREV DISCUSSION... /issued 345 PM CST Mon Jan 8 2024/
New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tuesday)
Issued at 345 PM CST Mon Jan 8 2024
No mincing words here, our concerns for the overnight period
tonight is serious. A incredibly impactful system has begun across
our area and conditions will rapidly deteriorate throughout the
night. The potential for significant severe appears likely across
most of the area including the potential for several significant
tornadoes (EF-2+) and damaging winds in excess of 70 mph. While
the current severe risk is at an enhanced, the ceiling of this
environment could easily support a more significant severe threat
and only minor confidence questions are holding back from higher
severe probs. Nonetheless, these confidences may not improve until
we see the white of its eyes and this event needs to be treated
seriously. On top of significant severe, intense wind gusts of 50
to 60 mph, minor to moderate coastal flooding and extremely high
surf will all be possible overnight tonight. Coastal and wind
impacts will likely be on the higher end for non-tropical systems
for the Mobile area.
I'll keep the synoptics short here as by this point its about
small scale things and impacts. I think we all understand by this
point there's a rather strong system moving through.
Severe Threat...The makings of a significant severe thunderstorm
threat looks likely tonight and into Tuesday morning. An intense
low level jet will usher plenty of warm air and rich Gulf moisture
into the area with temperatures/dew points rising nearly 20
degrees over the next 18 hours. These factors will likely have no
issue working instability inland across our area as the marine
boundary lifts northward. All the high resolution guidance
continues to have around 1000 J/KG of MLCape making its way to the
highway 84 corridor with some guidance hinting at near 2000 J/KG
near the I-10 corridor. On top of the instability the shear will
be absolutely insane with 0-1 KM SRH values in the warm sector
hovering around the 500 to 700 m2/s2 and with no surprise,
forecast soundings continue to indicate very significant low level
curvature. Intense jet dynamics in the right entrance region of
the upper jet will likely lead to widespread convective coverage
beginning around midnight, likely overcoming the intense shear
allowing for storms to rapidly organize. This event will go from 0
to 100 very quickly as the upper jet moves in and the intense low
level jet increases. Rain will likely begin well before the
severe weather arrives and things will likely go from showers and
a few elevated thunderstorms to numerous severe storms in a couple
hours. DO NOT LET YOUR GUARD DOWN BEFORE MIDNIGHT.
Expect two possibly three rounds of severe weather to be possible
with rounds two and three capable of significant severe. The first
of three rounds is a little more conditional as the marine
boundary moves inland. Given the shear environment, relatively low
freezing level heights and deep EL's, elevated storms would be
possible with some hail probably around 1 inch in diameter. This
will likely occur prior to midnight and in the grand scheme of
things this threat is a mole hill compared to the mountain ahead.
The second round is when things will begin to rapidly go downhill
as the clock strikes midnight (or around that time). Recent high
res-guidance continues to uptrend in the possibility of a few
discrete to semi-discrete supercells developing along a confluence
band ahead of the main line as the marine boundary lifts north
shortly around midnight or just after. Given the shear environment
and the boundary, this environment would be more than supportive
of strong tornadoes and if these cells truly are able to take full
advantage of the environment then the ceiling may be higher. The
big question for higher end potential is can these storms sustain
themselves with a lot of cell interactions, intense shear, modest
but quickly increasing instability and stay within the optimal
boundary spot to remain tornado producers. Unfortunately, some of
our strongest tornadoes locally have occurred in environments
along these marine boundaries and warm fronts when they are able
to sustain themselves within the optimal boundary mode. While we
are still unsure about this potential, the high impact nature of
this period warrants great concern and if confidence continues to
increase this would likely be the driving force into any potential
severe upgrades heading into the evening.
Then final punch will arrives shortly after round two in the 2 am
to 8am timeframe in the form of a rather strong QLCS. This heavily
forced squall line will only intensify as the upper jet
overspreads and the LLJ increases. The combination of strong
kinematics and low level instability with 0- 3km cape values
likely approaching 100k/kg or more will support strong vertical
stretching in a incredibly rich vorticity environment. This
environment will truly peak east of I-65 across the western
Florida Panhandle and into south central Alabama. Based off recent
research this environment will be primed for QLCS tornadoes and
given the upper echelon shear environment, strong QLCS tornadoes
(EF-2+) could be possible. Along with the tornadoes, strong
damaging winds will also be likely with wind gusts in excess of 70
mph given 850 and 925 mb winds will already be high. This has the
potential to be a rather intense severe event occurring
overnight. Be sure to continue to stay updated and have multiple
ways to receive warnings that are battery operated and charged as
power may go out well before severe thunderstorms arrive.
Wind Impacts...An extremely tight pressure gradient will develop
over the area through tonight as the surface low pressure drops
into the upper 980s. This will result in very windy conditions.
Winds have already been gusting to 30 mph across the area this
afternoon and are expected to increase into the evening. Winds
well offshore have continued to climb with gusts to near 55 mph
already. These winds will steadily move towards the coast this
evening. A high end Wind Advisory has been issued for much of the
area for wind gusts of 40-50 mph. Winds will be even higher along
the coast with gusts up to 60 mph possible late tonight and early
Tuesday morning as a powerful low level jet pushes into the area.
A rather rare High Wind Warning has been issued for these coastal
areas. The compounding impacts of increased winds and ongoing
rainfall to saturate the soil will make trees and power lines more
susceptible to being blown over outside of any thunderstorms.
Because of this, power outages will be possible well before any
severe thunderstorms arrive so it is very important to have
multiple ways to receive warnings overnight. Be sure to charge
battery powered methods of receiving warnings before going to bed
and be sure to secure loose items outside.
Beach/Coastal Hazards....Very strong onshore flow will result in
dangerous rip currents and extremely high surf conditions at all
area beaches. Surf heights of 10 to 15 feet are expected and will
likely lead to beach erosion and coastal overwash along flood
prone barrier islands. A High risk of Rip Currents is in effect
through early this week and a High Surf Warning remains in effect
through Wednesday morning. On top of the intense wave action,
strong and persistent low level winds will push water inland
leading to coastal flooding. The current forecast supports solid
coastal flooding with coastal flood warning conditions potentially
occurring within Mobile Bay. Given that these strong low level
jet scenarios tend to over perform with coastal flooding, we went
ahead and upgraded Mobile Bay to a Coastal Flood Warning. Expect
potentially moderate coastal flooding across most of the barrier
islands and Mobile Bay.
Heavy Rainfall... PWATS will steadily climb in advance of the
system with values approaching the climatological maximum for
this time of year. This moisture combined with better instability
will result in some heavier rain rates this afternoon and
overnight. Storms will be capable of producing heavy rainfall in a
short period of time, but given the progressive nature and the
fact that we are still in a drought, there is still low confidence
in significant flooding impacts. Most areas will likely see 2-4
inches of rainfall now through Tuesday with some areas potentially
picking up 6 inches in this time frame. A localized advisory or
warning cannot be ruled out.
This is about as serious as it gets across our area with respects
to impacts. Please remain weather aware tonight and have an
emergency plan in place. Be sure to have a way to receive warnings
that will wake you up and quickly go to your safe place. Prep
your safe place now as power outages might make things difficult
tonight. Trust us we do not want to be issuing tornado warnings at
4 am either and hopefully things find a way to pan out to the
better. We will be right here with you through the night! BB/03
LONG TERM...
(Wednesday through Monday)
Issued at 345 PM CST Mon Jan 8 2024
A negatively tilted upper trof over the northeastern states ejects
well off to the north, shortly followed by another upper trof
which meanwhile advances across the central/northern Plains and
moves across the extreme northeastern states on Thursday. Very dry
deep layer air will be in place over the area on Wednesday with a
modest improvement following for Thursday. No precipitation is
expected over the area Wednesday and Thursday, while a warming
trend ensues with highs on Wednesday of 50-55 trending to 60-65
for Thursday. Lows Wednesday night look to range from the lower
30s well inland to the lower 40s at the coast. A large upper trof
meanwhile organizes over the western CONUS on Thursday, then
amplifies while advancing across the central states and looks to
take on a negative tilt while zipping into the eastern states
Friday night into Saturday morning. An associated surface low will
be located over the south central states on Thursday then
strengthens while moving to near the Ohio/Mississippi River
confluence by Friday afternoon. This system is expected to bring a
strong cold front through the forecast area mainly during Friday
afternoon, and deep layer moisture stages a fairly significant
comeback ahead of the approaching front. MLCAPE values are
indicated to reach 500-1000 J/kg on Friday before the front moves
through with plenty of favorable shear thanks to a 850 mb jet
around 60 knots. The Storm Prediction Center has outlooked the
forecast area on Friday with a 15% chance for severe storms, which
looks well warranted. This will be a fairly quick moving system,
so will have chance to likely pops return to the forecast for late
Thursday night with categorical pops for Friday then dry
conditions follow for Friday evening. Colder, dry air flows into
the area in the wake of the cold front, and the coldest night
looks to be Saturday night when lows range from the mid 20s well
inland to the mid 30s at the coast. A chance for rain returns on
Monday as a 5-Wave scale longwave trof develops over the CONUS,
with a series of embedded shortwaves set to move across the
forecast area along with improving deep layer moisture. /29A drier
and cooler airmass follows in the wake of the cold front on
Tuesday. Winds will decrease with dry conditions continuing
Wednesday and Thursday as high pressure builds over the area. A
warm front lifts out of the Gulf on Friday as a surface low moves
from the southern plains into the midwestern states. Rain chances
increase on Friday with the warm front and thunderstorms are
possible throughout the day in the warm sector. The exact timing
will be refined as we get closer to the event given the large
differences in guidance regarding the evolution of the shortwave
trough and eventual surface low track. The rain should quickly
exit the region at some point Friday into Saturday, with drier and
cooler conditions for the weekend. /13
MARINE...
Issued at 345 PM CST Mon Jan 8 2024
Frequent gusts to Storm Force are expected tonight through mid
Tuesday morning. Gale conditions follow for the remainder of
Tuesday into early Tuesday evening before winds and seas gradually
subside into Wednesday morning. Winds and seas will increase
again by late week as another system approaches the area. Winds
and seas will be higher near storms. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 49 59 33 53 38 64 53 71 / 100 70 0 0 0 0 60 80
Pensacola 52 66 37 53 42 63 55 71 / 100 90 0 0 0 0 50 80
Destin 54 70 40 57 46 65 57 74 / 100 100 0 0 0 0 40 80
Evergreen 46 66 30 55 32 66 47 70 / 100 90 0 0 0 0 50 80
Waynesboro 44 55 30 54 32 65 47 69 / 100 40 0 0 0 0 60 80
Camden 44 58 31 51 32 62 46 68 / 100 70 0 0 0 0 50 90
Crestview 50 69 32 55 35 64 49 71 / 100 100 0 0 0 0 50 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CST Tuesday for ALZ051>060-261-262.
Coastal Flood Warning until 6 AM CST Tuesday for ALZ263>266.
High Wind Warning until 9 AM CST Tuesday for ALZ263>266.
Wind Advisory from 9 AM to 6 PM CST Tuesday for ALZ263>266.
High Rip Current Risk through late Wednesday night for ALZ265-
266.
High Surf Warning until 7 AM CST Wednesday for ALZ265-266.
FL...High Wind Warning until 9 AM CST Tuesday for FLZ201>206.
Wind Advisory from 9 AM to 6 PM CST Tuesday for FLZ201>206.
High Rip Current Risk through late Wednesday night for FLZ202-
204-206.
High Surf Warning until 7 AM CST Wednesday for FLZ202-204-206.
Coastal Flood Advisory until 6 AM CST Tuesday for FLZ202-204-206.
MS...Wind Advisory until 6 PM CST Tuesday for MSZ067-075-076-078-079.
GM...Storm Warning until 9 AM CST Tuesday for GMZ630>636-650-655-670-
675.
Small Craft Advisory from 9 AM Tuesday to midnight CST Tuesday
night for GMZ630>636.
Gale Warning from 9 AM to 9 PM CST Tuesday for GMZ650-655-670-
675.
Small Craft Advisory from 9 PM Tuesday to 9 AM CST Wednesday for
GMZ650-655.
Small Craft Advisory from 9 PM Tuesday to noon CST Wednesday for
GMZ670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jan 8, 9:28 PM CST, 5 hours before
Preliminary Local Storm Report
National Weather Service Mobile AL
928 PM CST Mon Jan 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Tstm Wnd Dmg 5 S Lucedale 30.85N 88.59W
01/08/2024 George MS Emergency Mngr
Severe winds removed a 20 foot section of
metal roof from a house and additional metal
roofing removed from a mobile home. Possible
tornado.
0815 PM Lightning Frankville 31.65N 88.15W
01/08/2024 Washington AL Emergency Mngr
Lightning struck a home in the Frankville
area which has resulted in a house fire.
0700 PM Coastal Flood Bayou La Batre 30.40N 88.25W
01/08/2024 Mobile AL Law Enforcement
Bayou La Batre officers on patrol state that
Shell Belt Road South is impassable from
Kennedy and all roads eastward of Kennedy on
Shell Belt Road South.. Coden Belt Road is
also impassable.
&&Local storm report, Jan 8, 10:31 PM CST, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1031 PM CST Mon Jan 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Coastal Flood 2 ESE Downtown Mobile 30.68N 88.01W
01/08/2024 GMZ630 AL Broadcast Media
The Causeway at the Middle Bay Exit 30 is
inundated and has become impassable. Latest
guage data from Coast Guard Sector Mobile is
at 2.61 ft MHHW suggesting minor flooding
but nearing moderate flood stage.
&&Local storm report, Jan 8, 11:11 PM CST, 3 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1111 PM CST Mon Jan 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM Tstm Wnd Dmg 3 SE Lucedale 30.89N 88.55W
01/08/2024 George MS Emergency Mngr
Several outbuildings were blown toward the
south from their foundations. Roof from
another nearby building as removed and
deposited east into an adjacent field.
Possible tornado.
&&Local storm report, Jan 8, 11:13 PM CST, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1113 PM CST Mon Jan 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Dmg 1 E University of South 30.69N 88.16W
01/08/2024 Mobile AL NWS Employee
Large tree uprooted and powerlines downed.
&&Local storm report, Jan 9, 12:53 AM CST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1253 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Non-Tstm Wnd Gst Mobile Regional Airport 30.69N 88.24W
01/09/2024 M68 MPH Mobile AL ASOS
68 mph wind gust measured by KMOB ASOS.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:33 PM CST | Special Weather Statement | MOB | Mobile | 27 min |
| Jan 8, 7:00 PM CST | Special Weather Statement | MOB | Baldwin | 30 min |
| Jan 8, 11:26 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington | 34 min |
| Jan 8, 11:50 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 40 min |
| Jan 9, 12:09 AM CST | Areal Flood Advisory | MOB | Mobile, Washington | 3 hr |
| Jan 9, 12:22 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Jan 9, 12:31 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 44 min |
| Jan 9, 12:53 AM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 37 min |
| Jan 9, 12:55 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 50 min |
| Jan 9, 1:00 AM CST | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| Jan 9, 1:18 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 9, 1:28 AM CST | Severe Thunderstorm Warning | MOB | Butler, Clarke, Monroe, Wilcox | 28 min |
| Jan 9, 1:54 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 36 min |
| Jan 9, 1:58 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 9, 2:19 AM CST | Special Marine Warning | MOB | 64 min | |
| Jan 9, 3:28 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Jan 9, 3:33 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 9, 3:47 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 28 min |
| Jan 9, 3:59 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 20 min |
| Jan 9, 4:00 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Washington | 60 min |
| Jan 9, 4:04 AM CST | Special Marine Warning | MOB | 63 min | |
| Jan 9, 4:08 AM CST | Tornado Warning | MOB | Mobile | 16 min |
| Jan 9, 4:14 AM CST | Special Marine Warning | MOB | 65 min | |
| Jan 9, 4:17 AM CST | Special Marine Warning | MOB | 59 min | |
| Jan 9, 4:20 AM CST | Special Marine Warning | MOB | 41 min | |
| Jan 9, 4:25 AM CST | Tornado Warning | MOB | Baldwin | 19 min |
| Jan 9, 4:32 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Crenshaw, Escambia and 2 more | 58 min |
| Jan 9, 4:37 AM CST | Tornado Warning | MOB | Baldwin | 24 min |
| Jan 9, 4:43 AM CST | Tornado Warning | MOB | Baldwin, Escambia | 10 min |
| Jan 9, 4:48 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 57 min |
| Jan 9, 4:58 AM CST | Special Marine Warning | MOB | 81 min | |
| Jan 9, 5:26 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 64 min |
| Jan 9, 6:01 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 49 min |
| Jan 9, 6:05 AM CST | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 25 min |
| Jan 9, 6:33 AM CST | Special Marine Warning | MOB | 40 min | |
| Jan 9, 6:57 AM CST | Special Marine Warning | MOB | 29 min | |
| Jan 9, 1:23 PM CST | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 5 days |
| Jan 9, 1:24 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 69 hr |
| Jan 9, 2:04 PM CST | High Surf Advisory | MOB | Baldwin, Mobile | 17 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.